# SDR PCAA0209108

- Difficulty date: September 19, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 24,007 hours, 26,392 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308631
- Part serial: 3218
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,670 hours, 23,450 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALB-ISP FLIGHT 3512, CREW REPORTED THAT DURING DESCENT FLIGHT DATA RECORDER CAUTION LIGHT ILLUMINATED AND SMOKE CAME OUT OF RIGHT CORNER OF THE CENTER CONSOLE.  EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND WEATHER RADAR INDICATOR AT FAULT.  AIRCRAFT GROUND RAN WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  WEATHER RADAR INDICATOR REPLACED LATER THAT DAY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
